Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 803243, 14 pages
http://dx.doi.org/10.1155/2010/803243
Research Article

Conjugacy Separability of Some One-Relator Groups

1Department of Mathematics and Computer Science, University of Ngaoundere, P.O. Box 454, Ngaoundere, Cameroon
2Department of Algebra and Mathematical Logic, Ivanovo State University, 39, Ermak St, Ivanovo 153025, Russia

Received 12 November 2009; Accepted 25 May 2010

Academic Editor: Howard Bell

Copyright © 2010 D. Tieudjo and D. I. Moldavanskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. W. Mostowski, β€œOn the decidability of some problems in special classes of groups,” Fundamenta Mathematicae, vol. 59, pp. 123–135, 1966. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. G. Baumslag and D. Solitar, β€œSome two-generator one-relator non-Hopfian groups,” Bulletin of the American Mathematical Society, vol. 68, pp. 199–201, 1962. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. J. L. Dyer, β€œSeparating conjugates in amalgamated free products and HNN extensions,” Australian Mathematical Society A, vol. 29, no. 1, pp. 35–51, 1980. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. C. Y. Tang, β€œConjugacy separability of certain 1-relator groups,” Proceedings of the American Mathematical Society, vol. 86, no. 3, pp. 379–384, 1982. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  5. R. B. J. T. Allenby and C. Y. Tang, β€œConjugacy separability of certain 1-relator groups with torsion,” Journal of Algebra, vol. 103, no. 2, pp. 619–637, 1986. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  6. G. Baumslag, β€œFree subgroups of certain one-relator groups defined by positive words,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 93, no. 2, pp. 247–251, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. D. Tieudjo and D. I. Moldavanski, β€œEndomorphisms of the group Gmn=a,b;[am,bn]=1(m,n>1),” Journal of the African Mathematical Union, vol. 9, pp. 11–18, 1998. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. D. Tieudjo and D. I. Moldavanskii, β€œOn the automorphisms of some one-relator groups,” Communications in Algebra, vol. 34, no. 11, pp. 3975–3983, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. G. Kim, J. McCarron, and C. Y. Tang, β€œAdjoining roots to conjugacy separable groups,” Journal of Algebra, vol. 176, no. 2, pp. 327–345, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. W. Magnus, A. Karrass, and D. Solitar, Combinatorial Group Theory, New York, NY, USA, 1974.